# SDR SCNA98113

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD POSTION OF THE EMERGENCY PATH LIGHTING WAS FOUND TO BE INOPERATIVE.  REPAIRED WIRE IAW SWP 201013.  OPERATIONALLY CHECKS GOOD IAW B727 MM 33501.
